# SDR QXEA2012102501348

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 26,941 hours, 28,061 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Socket
- Part number: 30180B23D1683
- Condition: Burned Out
- Location: Cargo Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER LEFT ESS WRB & BAGGAGE LIGHT TRIPPED.   REMOVED AFT BAGGAGE COMPARTMENT AFT LAMP ASSY AND INSPECTED, FOUND LAMP SOCKET ASSY BURNED OUT, REPLACED LAMP ASSY.  FOUND FWD WAS ALREADY OPERATIVE AFTER RESETTING CIRCUIT BREAKER. OPS CHECKED GOOD. REF AMM TASKS 33-31-01-000-801 & 33-31-01-400-400-801, MCN 63374-01 & MCN 63375-01.  RETURNED TO SERVICE.
